You should email you doctor. It may be irritation from some source such as Rogaine or infection. It is difficult to say without seeing you.
Pimples after three weeks
Post op care and follow ups with hair transplant surgeon after the procedure is just as important as the procedure, if you are concerned you should always check with your doctor for advise.
Rogaine causes irritation
You don't have access or a way to contact your doctor? You can't email your doctor? It is a good idea to check with your doctor despite where you live and where you had surgery.
Pimples can be normal but it can also be a sign of an early infection. Rogaine can also cause irritation to your scalp. Unless you see a doctor, you can't really start a treatment (if needed). Find a local doctor in your area.
Pimples after hair transplant
It is difficult to see the pimples in the photo, but I urge you to first discuss this with your doctor in Turkey. If they start to get worse and spread, you should definitely seek local consultation, but this might difficult given that you already had your transplant performed out of the country.
Recent FUE pimples Rule out Infection
Pimples in the scalp are not something commonly seen 3 weeks after hair transplant. You should seek the advice of our primary care doctor to check for signs of infection. You may well have a low grade staph infection, but see your doctor.
Why not, first, email your doctor in Turkey with the same questions you submitted to RealSelf.
If you do not get a satisfactory explanation, there are a number of good hair transplant surgeons in the Toronto area. I would suggest you make an appointment with one of them who is willing to except a patient who was operated in another country. Without an in person examination and extensive history you will not get the answers you want on this forum..
The pimples are hard to see but if it is an infection it could be very bad and it could destroy the transplant. This is one of the disadvantages of a hair transplant in Turkey if you are not staying for the follow up. You should get examined by a doctor for infection.
Pimples, possible infection
Folliculitis is an infection of your hair follicles and what yo are reporting may very well be this condition. You must see your doctor.It can clear up when your doctor prescribes you medications to treat it. You shouldn’t lose hair from folliculitis unless it is not treated promptly.